# SDR FDEA202512122239

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,712 hours, 45,883 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 251N509914
- Part serial: NSN
- Condition: Damaged
- Location: Slat/Flap Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

WHEN CONFIGURING AFTER START SETTING FLAPS TO 5  RECEIVED LE SLAT DISAG EICAS.  UPON INSPECTION FOUND THE CONTROL CABLE INPUT FOR  THE LE SLAT PDU BROKEN AND FRAYED. THE CABLE IS  IDENTIFIED AS LESA IAW FIM 27-81, FAULT  TREE 803,  FIGURE 104, & IPC 27-51-25-03.  REMOVED AND REPLACED DAMAGED SLAT LT CENTER  SECTION TORQUE TUBE IAW AMM 27-81-20-4-0.  OPS TEST OF THE FLAP/SLAT  ALTERNATE DRIVE SYSTEM IAW EA F-2780-T0385876  WITH THE EXCEPTION OF STEPS 5.D.(2)(K)-(O) DUE TO CURRENT CONFIG OF ACFT. OPS TEST PASSED.
